How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

Global and local regularity of Fourier integral operators on weighted and unweighted spaces


About this Title

David Dos Santos Ferreira and Wolfgang Staubach

Publication: Memoirs of the American Mathematical Society
Publication Year: 2014; Volume 229, Number 1074
ISBNs: 978-0-8218-9119-3 (print); 978-1-4704-1528-0 (online)
DOI: http://dx.doi.org/10.1090/memo/1074
Published electronically: September 24, 2013
Keywords:Fourier integral operators, Weighted estimates

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • Introduction
  • Chapter 1. Prolegomena
  • Chapter 2. Global Boundedness of Fourier Integral Operators
  • Chapter 3. Global and Local Weighted $L^p$ Boundedness of Fourier Integral Operators
  • Chapter 4. Applications in Harmonic Analysis and Partial Differential Equations

Abstract


We investigate the global continuity on spaces with of Fourier integral operators with smooth and rough amplitudes and/or phase functions subject to certain necessary non-degeneracy conditions. In this context we also prove the optimal global boundedness result for Fourier integral operators with non-degenerate phase functions and the most general smooth Hörmander class amplitudes i.e. those in with . We also prove the very first results concerning the continuity of smooth and rough Fourier integral operators on weighted spaces, with and (i.e. the Muckenhoupt weights) for operators with rough and smooth amplitudes and phase functions satisfying a suitable rank condition. These results are shown to be optimal for operators with amplitudes in classical Hörmander classes and can also be given a geometrically invariant formulation. The weighted results are in turn applied to prove, for the first time, weighted and unweighted estimates for the commutators of Fourier integral operators with functions of bounded mean oscillation BMO, estimates on weighted Triebel-Lizorkin spaces, and finally global unweighted and local weighted estimates for the solutions of the Cauchy problem for -th and second order hyperbolic partial differential equations on The global estimates in this context, when the Sobolev spaces are based, are the best possible.

References [Enhancements On Off] (What's this?)